STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON PS FEM COMPONENT, CEMENTED; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Back to Search Results |
| Model Number |
5515-F-302 |
| Medical Device Problem Code |
Unstable (1667)
| Health Effect - Clinical Code |
Injury (2348)
| Date of Event |
03/02/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
Event or Problem Description
It was reported that the patient's right knee was revised due to flexion instability.A ps femur and insert were revised to a ts femur with augments and a stem, and a ts insert.Rep provided the primary usage sheet and confirmed that no further information will be released by the hospital or surgeon.Rep provided the primary usage sheet and confirmed that no further information will be available.